Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Dear doctor, I am on day 20 on wellbutrin along

User rating for this question
Excellent
Answered by

Psychiatrist
Practicing since : 2008
Answered : 492 Questions
Question
Dear doctor,

I am on day 20 on wellbutrin along with cipralex.

I still have headache and anxiety and otherside effects.

Are those persisiting symptoms normal and when those shall subside?
Mon, 12 Feb 2018 in Mental Health
 
 
Answered by Dr. Soujanya 4 hours later
Brief Answer:
It would usually take around 4-6 weeks for effective response

Detailed Answer:
Hello Nidalghanemhamdan,
Thanks for choosing HealthcareMagic,
I have gone through your query and understand your concern towards the relief of a headache and anxiety.

I can say that it would usually take around 2 weeks for an antidepressant to start its response and it would be around 4-6wks to get its effective relief.

So, I would advise you to please be patient and continue the drugs as it has been only been 20 days since you have started.

It's highly recommended to maintain good compliance in order to get a good response.

Hope this information would help you
Feel free to ask any further questions
Thank you

Above answer was peer-reviewed by
 
Follow-up: Dear doctor, I am on day 20 on wellbutrin along 38 minutes later
So what i am passing through symptoms are normal?
Will they go away after medication takes full effect?
 
 
Answered by Dr. Soujanya 28 minutes later
Brief Answer:
Yes, they would

Detailed Answer:
Hi,

Yes, these symptoms would get relieved once the drug works to its full extent

However, the symptoms would disappear slowly over a period of time.

Thank you

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor